A two-phase problem with Robin conditions on the free boundary
[Un problème à frontière libre à deux phases avec conditions au bord de Robin]
Journal de l’École polytechnique — Mathématiques, Tome 8 (2021) , pp. 1-25.

Nous étudions pour la première fois un problème à frontière libre à deux phases pour lequel la solution satisfait à une condition de Robin au bord. Nous considérons le cas où la solution est continue au bord et nous montrons un résultat d’existence et de régularité pour les minimiseurs du problème variationnel associé. Enfin, nous donnons dans l’appendice un exemple d’une classe de minimiseurs avec une symétrie de Steiner.

We study for the first time a two-phase free boundary problem in which the solution satisfies a Robin boundary condition. We consider the case in which the solution is continuous across the free boundary and we prove an existence and a regularity result for minimizers of the associated variational problem. Finally, in the appendix, we give an example of a class of Steiner symmetric minimizers.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jep.139
Classification : 35R35,  49Q10
Mots clés : Problèmes à frontière libre, deux phases, conditions au bord de Robin, régularité
@article{JEP_2021__8__1_0,
     author = {Serena Guarino Lo Bianco and Domenico Angelo La Manna and Bozhidar Velichkov},
     title = {A two-phase problem with {Robin} conditions on the free boundary},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {1--25},
     publisher = {\'Ecole polytechnique},
     volume = {8},
     year = {2021},
     doi = {10.5802/jep.139},
     mrnumber = {4180258},
     zbl = {07282220},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.139/}
}
Serena Guarino Lo Bianco; Domenico Angelo La Manna; Bozhidar Velichkov. A two-phase problem with Robin conditions on the free boundary. Journal de l’École polytechnique — Mathématiques, Tome 8 (2021) , pp. 1-25. doi : 10.5802/jep.139. https://jep.centre-mersenne.org/articles/10.5802/jep.139/

[1] D. Bucur & A. Giacomini - “Shape optimization problems with Robin conditions on the free boundary”, Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016) no. 6, p. 1539-1568 | Article | MR 3569242 | Zbl 1352.49045

[2] D. Bucur & S. Luckhaus - “Monotonicity formula and regularity for general free discontinuity problems”, Arch. Rational Mech. Anal. 211 (2014) no. 2, p. 489-511 | Article | MR 3149064 | Zbl 1283.49056

[3] L. A. Caffarelli & D. Kriventsov - “A free boundary problem related to thermal insulation”, Comm. Partial Differential Equations 41 (2016) no. 7, p. 1149-1182 | Article | MR 3528530 | Zbl 1351.35268

[4] L. A. Caffarelli, M. Soria-Carro & P. R. Stinga - “Regularity for C 1,α interface transmission problems”, 2020 | arXiv:2004.07322

[5] H. Dong - “A simple proof of regularity for C 1,α interface transmission problems”, 2020 | arXiv:2004.09365

[6] L. C. Evans & R. F. Gariepy - Measure theory and fine properties of functions, Textbooks in Math., CRC Press, Boca Raton, FL, 2015 | Zbl 1310.28001

[7] F. Maggi - Sets of finite perimeter and geometric variational problems. An introduction to geometric measure theory, Cambridge Studies in Advanced Math., vol. 135, Cambridge University Press, Cambridge, 2012 | Article | MR 2976521 | Zbl 1255.49074

[8] I. Tamanini - Regularity results for almost minimal oriented hypersurfaces in n , Dipartimento di Matematica dell’Università di Lecce, Lecce, 1984 | Zbl 1191.35007

[9] B. Velichkov - “Regularity of the one-phase free boundaries” (2019), Lecture notes, available at http://cvgmt.sns.it/paper/4367/